Hi, I have had ulcerative colitis for the last 37 years. For the last five years or more I have been in remission.I do not take any medicine for this. I started taking Isotrentonin(accutane) 40 mg in July. Prior to this I would get really bad stomachaches about once every two months I would go to the bathroom 4 to 5 times and would get hot and have hives. Things started to get worse about 6 months ago. I still have these episodes but now I get so hot that my face feels like it is on fire, hives on chest and neck, nausea feeling and almost pass out. When all is finished and I can leave the bathroom I get really cold. It go so bad the other night I called 911. The symptoms came on so strong and I hardly went to the bathroom but I felt very nauseous. My heart rate was low and so was my blood pressure. They gave me zofran and I instantly felt better. I have an appointment with my dermatologist to discuss this medicine because I feel that it is giving me other symptoms not related to my stomach issues. My nose is bloody and stuffed all the time and my joints are killing me. I have no energy and usually I am a ball of energy. Any insight would be appreciated.